# SDR AUS20030383

- Difficulty date: March 27, 2003
- Submitted: May 6, 2003
- Operation: General aviation
- Make and model: Cessna 172N
- System (JASC): 2710 · Aileron Control System
- Part: Pin
- Condition: Missing
- Location: Aileron Control
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AILERON CHAIN CLEVIS BOLT SPLIT PINS MISSING AND TOP NUT LOOSE. THE AIRCRAFT HAD ONLY FLOWN FOR TWO HOURS SINCE THE LAST ANNUAL INSPECTION.
